# SDR SWIA201332951

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,426 hours, 32,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT SIGN AT ROW 8 CD AND LOWER EMERGENCY EXIT SIGN IN ROW 8 A/B DO NOT ILLUMINATE.  (FLT 6369)  FOUND BATTERY PACK FOR EMERGENCY LIGHTS ON OVERWING EXITS TO BE LOW ON POWER.  SWITCHED TO ARM AND CHARGED BATTERY.
